2018
Том 70
№ 11

All Issues

Nikoufar I.

Articles: 1
Article (English)

θ-Centralizers on Semiprime Banach *-algebras

Nikoufar I., Rassias J. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2014. - 66, № 2. - pp. 269–278

We generalize the celebrated theorem of Johnson and prove that every left θ -centralizer on a semisimple Banach algebra with left approximate identity is continuous. We also investigate the generalized Hyers–Ulam–Rassias stability and the superstability of θ -centralizers on semiprime Banach *-algebras.